# SDR KNNA200700042

- Difficulty date: October 8, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- Aircraft time: 49,851 hours, 43,385 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN AT LWR HINGE CUTOUT DOOR-R2 STA 951.  REPAIRED AREA BY CUTTING OUT THE DAMAGE AND INSTALLING A REPAIR IAW SRM 53-30-3 FIG 45 AND ACO-0753104.
